| 研究生: |
劉泠瑋 Ling-Wei Liu |
|---|---|
| 論文名稱: | Central Characters of Takiff Algebra in Types A, B, C, D |
| 指導教授: |
陳志瑋
Chih-Whi Chen |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
理學院 - 數學系 Department of Mathematics |
| 論文出版年: | 2025 |
| 畢業學年度: | 113 |
| 語文別: | 英文 |
| 論文頁數: | 30 |
| 中文關鍵詞: | 李代數 、Takiff 代數 |
| 外文關鍵詞: | Central character, Takiff algebra |
| 相關次數: | 點閱:23 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
在李代數的研究上,表現理論扮演著很重要的角色,而如何去分類一個李代數的表現
是一件困難且重要的任務。這個問題目前只有在 sl_2 上的不可分表現由 Block 解出。
Harish-Chandra 在 semisimple 李代數上,對其所有的 central character 提出了重要結
果。而 Duflo 延續了 Harish-Chandra 的理論,證明了 semisimple 李代數的 enveloping
algebra 上的 primitive ideals ,會是某些 simple module 的 annihilator。
但在 semisimple 李代數的 Takiff 代數上,這些理論卻不一定正確。Chen 和 Wang 在其
論文中提出一個不滿足 Harish-Chandra 的反例。而本篇論文主要在探討:在哪些李代數
的 Takiff 代數上,無法滿足 Harish-Chandra 和 Duflo 的理論,其中我們會使用 Molev
和 Tauvel 的理論來證明。
To study Lie algebras, the theory of representation plays a crucial role. The problem
of classification of representation for a certain Lie algebra is a challenging and important task, for which the solution exists only for irreducible representations for sl_2 due to
Block. The results established by Harish-Chandra provide that every central character, a
1-dimensional representation for the center of enveloping algebra, is the central character
of certain simple modules, for all semisimple Lie algebras. Extending the work of Harish-
Chandra, Duflo proved that every primitive ideal of enveloping algebra is the annihilator
of a certain simple module. In Takiff algebras of a semisimple algebra, however, the theo-
rem may not hold, since Chen and Wang pointed out that in the 1-st Takiff algebra of sl2,
there exists a central character, which does not satisfy the statement of Harish-Chandra’s
theorem. In this thesis, our work is to demonstrate that this condition doesn’t hold for
the Takiff algebra of certain types of Lie algebras, using the theorem of Molev and Tauvel.
[BGG71] Joseph Bernstein, Izrail Moiseevich Gel’fand, and Sergei Izrail’evich Gel’fand. “Structure of representations generated by vectors of highest weight”. In: Funktsional’nyi
Analiz i ego Prilozheniya 5.1 (1971), pp. 1–9.
[BGG76] IN Bernshtein, Israel M Gel’fand, and Sergei I Gel’fand. “Category of g modules”.
In: Functional Analysis and its Applications 10.2 (1976), pp. 87–92.
[Blo81] Richard E. Block. “The irreducible representations of the Lie algebra sl(2) and of the
Weyl algebra”. In: Advances in Mathematics 39.1 (1981), pp. 69–110. issn: 0001-
8708. doi: https://doi.org/10.1016/0001-8708(81)90058-X. url: https:
//www.sciencedirect.com/science/article/pii/000187088190058X.
[Car05] Roger Carter. Lie Algebras of Finite and Affine Type. Cambridge Studies in Advanced Mathematics. Cambridge University Press, 2005.
[Cha23] Matthew Chaffe. “Category O for Takiff lie algebras”. In: Mathematische Zeitschrift
304.1 (2023), p. 14.
[CT23] Matthew Chaffe and Lewis Topley. Category O for truncated current Lie algebras.
2023. arXiv: 2304.09561 [math.RT]. url: https://arxiv.org/abs/2304.09561.
[CW24] Chih-Whi Chen and Yongjie Wang. Typical representations of Takiff superalgebras.
2024. arXiv: 2404.07894 [math.RT]. url: https://arxiv.org/abs/2404.07894.
[Dix96] Jacques Dixmier. Enveloping algebras. 11. American Mathematical Soc., 1996.
[Duf77] Michel Duflo. “Sur la Classification des Idéaux Primitifs Dans L’algèbre Enveloppante d’une Algèbre de Lie Semi-Simple”. In: Annals of Mathematics 105.1 (1977),
pp. 107–120. issn: 0003486X, 19398980. url: http://www.jstor.org/stable/
1971027 (visited on 05/17/2025).
[Geo95] F Geoffriau. “Harish-Chandra Homomorphism for Generalized Takiff Algebras”. In:
Journal of Algebra 171.2 (1995), pp. 444–456.
[Hal24] J.I Hall. Introduction to Lie Algebras: Finite and Infinite Dimension. Graduate
Studies in Mathematics. American Mathematical Soc., 2024. isbn: 978-1-4704-7915-
2.
[Har51] Harish-Chandra. “On some applications of the universal enveloping algebra of a
semisimple Lie algebra”. In: Transactions of the American Mathematical Society
(1951), pp. 28–96.
[Har57] Harish-Chandra. “A formula for semisimple lie groups”. In: American Journal of
Mathematics (1957), pp. 733–760.
[Har58a] Harish-Chandra. “Spherical functions on a semisimple Lie group II”. In: American
Journal of Mathematics (1958), pp. 553–613.
[Har58b] [ 1.5] Harish-Chandra. “Spherical functions on a semisimple Lie group, I”. In: American Journal of Mathematics (1958), pp. 241–310.
[Hen12] Anthony Henderson. Representations of Lie algebras: an introduction through gln.
Vol. 22. Cambridge University Press, 2012.
[Hum21] James E Humphreys. Representations of semisimple Lie algebras in the BGG category O. Vol. 94. American Mathematical Soc., 2021.
[Hum73] James E. Humphreys. Introduction to Lie Algebras and Representation Theory.
Springer New York, NY, 1973. isbn: 9780387900537.
[KL79] David Kazhdan and George Lusztig. “Representations of Coxeter groups and Hecke
algebras”. In: Inventiones mathematicae 53.2 (1979), pp. 165–184.
[Lan93] Serge Lang. Algebra. Springer New York, NY, 1993. isbn: 9780387953854.
[Mol18] A. Molev: Sugawara Operators for Classical Lie Algebras. Mathematical Surveys
and Monographs. American Mathematical Society, 2018. isbn: 9781470436599. url:
https://books.google.com.tw/books?id=HY5ODwAAQBAJ.
[MS19] Volodymyr Mazorchuk and Christoffer Söderberg. “Category O for Takiff sl2”. In:
Journal of Mathematical Physics 60.11 (2019).
[Pat05] Rupert W. T. Yu Patrice Tauvel. Lie Algebras and Algebraic Groups. Springer Monographs in Mathematics. Springer Berlin, Heidelberg, 2005. isbn: 9783540241706.
[Tak71] S. J. Takiff. “Rings of Invariant Polynomials for a Class of Lie Algebras”. In: Transactions of the American Mathematical Society 160 (1971), pp. 249–262. issn: 00029947.
url: http://www.jstor.org/stable/1995803.
[TR92] Patrice Tauvel and Mustapha Rais. “Indice et polynômes invariants pour certaines
algèbres de Lie.” In: (1992).
[Wil11] Benjamin J Wilson. “Highest-weight theory for truncated current Lie algebras”. In:
Journal of Algebra 336.1 (2011), pp. 1–27.
[Xia24] Limeng Xia. Whittaker modules and hyperbolic Toda lattices. 2024. arXiv: 2401.
00680 [math.QA]. url: https://arxiv.org/abs/2401.00680.
[Zhu24] Xiaoyu Zhu. “Simple modules over the Takiff Lie algebra for sl2”. In: Journal of
Mathematical Physics 65.1 (2024).